Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

angster80

Member
  • Total Reviews

    0
  • Content Count

    68
  • Joined

  • Last visited

Everything posted by angster80

  1. I use dr bronner's unscented baby-mild liquid soap. love it!
  2. I completed my accutane course in 2007 and have been acne free since. For maintenance I started off with tretinoin cream (0.025%). To decrease the severity of peeling, redness etc, I gradually eased myself into to it. I started out applying a thin layer before bedtime once a week to begin with. Then I gradually increased the number of times per week I applied the cream(e.g. twice a week for two weeks, thrice a week for three weeks etc) until I was using it four to five times a week. After
  3. Hi All: So it's been a a little over a year since i completed my accutane course. Over the past week I have developed two very painful cysts and am afraid that this is the beginning of my old acne-plagued existence. Any tips about how to keep the cysts at bay? Should I go back on accutane or give this some time? I appreciate your feedback! xoxo
  4. Accutane is going to make a big difference. The journey can be tough, but you'll be so glad at the end...I certainly was!
  5. To answer your questions: Dosage: 40mg/day for month 1, 40mg/80mg alternating days for 1 month, 80mg/day for 4 months Changes in skin color: I did not notice any significant changes in my skin tone while on accutane. Products I'm currently using: Dove sensitive foaming facial cleanser, dove sensitive facial lotion, witch hazel as toner twice a day, clindamycin gel (1%) daily, retin-a cream (0.025%) every other day, queene helene's face mask once a week Supplements: fish liver oil
  6. angster80

    A New Beginning

    My Journey to Beautiful Clear Skin with Sotret
  7. From the album: 26 and still having a hard time

    Just wanted to share my progress since the last pill. It's been about 3 months now...and I'm keeping my fingers crossed!
  8. angster80

    26 and still having a hard time

    Help...I need something to work!
  9. angster80

    MaMa

    MaMa - has anyone tried it and if so, any phenomenal results? Thanks =).
  10. From the album: A New Beginning

    It's been ages since I last posted a picture - life has been unbelievably busy. Anyway, here are progress pictures after washing and moisturising (hence the shininess). I'll be done at the end of the month...I'm excited and scared. It's been an intense journey and I'm happy with the improvement so far. I'm praying that things stay this way! Hope everyone is doing great!
  11. Refresh artificial tears works like a charm for me...I use it about 4 times a day.
  12. Hi all: So it's month 4 and so far progress has been fantastic. However, over the past week or so 3 cysts have popped up (pre-accutane type cysts) and I don't know whether to be concerned or simply keep hoping for the best. They are really under the skin and haven't shown any signs of going away at all. Did anyone experience this towards the end of their course and if so ...what happened? Thanks XOXO
  13. So, I have about a month and a half to go. My skin has cleared up considerably and I'm loving it. However I am so AFRAID that the awful cystic acne is going to come right back once I'm off the tane - I really don't think I could cope with my face being the way it was before tane. Also, at the moment I have two cyst-like bumps (reminiscent of the pre-tane days) which are taking forever to resolve. Argh! Am i worrying unnecessarily?
  14. From the album: A New Beginning

    Wow, it's been a while since I posted a progress photo! My life is crazy busy these days with school and such. Anyway, this is my face after getting out of the shower and moisturizing like crazy so please forgive the glare . I have a couple of active pimples but otherwise all is well. I think the texture of my skin is improving little my little. Also, the hyperpimentation is getting better. Does accutane make you lose weight because I really believe I've lost a few pounds since I started. Then
  15. This is my 15th week on accutane and I'm really happy with the way in which my skin has improved so far. HOWEVER, I am convinced that I look much older than I should. Could it be the drying effect of accutane or am I simply succumbing to the stresses of life? If anyone else feels like their skin 'aged' while on accutane, could you please tell us whether or not things improved after your course? Thanks a lot. xoxo
  16. has anyone had problems with gastroesophageal reflux while on accutane? I think I have developed many of the symptoms and am rather concerned. thx.
  17. I had a bizarre sort of burning sensation in my whole abdomen for the first week. My derm and I decided to stop for a couple of days. Once I started taking my pills again everything was fine - no more weird abdominal sensations. If push comes to shove it might be worth taking a break for a couple of days...talk to your derm about it. all the best!
  18. From the album: A New Beginning

    Is it possible that I am actually ZITLESS???!!!!!....YAY! I think this is the first day since I started taking sotret that I don't have any pimples on my face...and I am totally loving it! Man I really hope things stay this way even when I'm done with my course. I've heard and read a lot of people's post-accutane stories and it seems things can go either way. I'll keep my fingers crossed and pray to God for no more acne until I breath my last...wishful thinking perhaps? Anyway, all in all I'm do
  19. From the album: A New Beginning

    Isn't it amazing what lighting can do? I changed the light bulb for my desk lamp and this is the result. It's incredible how much more evident my blemishes/scars are. Anyway all in all, I'm doing well. I still have the 'accutane rash' on the back of my hands and my eyes are dry and red as hell. Also since I started the 80mg/day dose I've noticed a decrease in my appetite which is not good as I could do with a few extra pounds as it is. I guess that's it for now. Ciao.
  20. From the album: A New Beginning

    Today marks the end of week 9. I met with my derm on Wednesday and she has increased my dosage to 80mg/day. She said that although I have cleared considerably she doesn't want to see any new pimples whatsoever - I'm not complaining! Yesterday I spent the whole day at home and wasn't very conscientious about moisturizing my lips. I have truly suffered the consequences today...my lips are peeling like there's no tomorrow - very ugly. Anyway, I'm doing well otherwise. I've been feeling very achey a
  21. angster80

    week7

    Looking GOOOOOOOOOOD!!!!!
×